Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Solyanik, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:220
Abstract pages:245
Full texts:83
References:33

http://www.mathnet.ru/eng/person20086
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/232262

Publications in Math-Net.Ru
1993
1. A. A. Solyanik, “Bordering functions for differential bases”, Mat. Zametki, 54:6 (1993),  82–89  mathnet  mathscinet  zmath; Math. Notes, 54:6 (1993), 1241–1245  isi

Presentations in Math-Net.Ru
1. О связи спектра функции и ее наилучшего приближения
A. A. Solyanik
Seminar on Approximation Theory
March 7, 2013 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022